# SDR CA040315003

- Difficulty date: March 10, 2004
- Submitted: April 1, 2004
- Operation: General aviation
- Make and model: Piper PA-31-350
- Aircraft time: 10,564 hours
- Engine: Lyc TIO540J2BD
- Propeller: Hartzl HCE3YR2A
- System (JASC): 3245 · Tire Tube
- Part: Tube
- Part number: 650X10600X6
- Condition: Flat
- Location: Nlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) A/C DEPARTED WITH 10KT WINDS AND BLOWING SNOW. A/C MADE ROUTINE TAKE OFF AND FLIGHT. AFTER LANDING, DURING TAXI ON RUNWAY, PILOT NOTICED A/C WAS PULLING TO ONE SIDE. PILOT TAXIED OFF RUNWAY AND PARKED. HE THEN VISUALLY INSPECTED LT MAIN TIRE AND SAW IT WAS FLAT. MAINT WAS DISPATCHED.  MAINT REPLACED MAIN WHEEL AND INSTALLED NEW TUBE IN NOSE WHEEL. UPON INSP MAIN ASSY HAD A SHEARED VALVE STEM AND NOSE TUBE HAD A PIN HOLE IN IT.  CAUSE OF  SHEARED VALVE STEM IS BELIEVED TO HAVE BEEN FROZEN BRAKES.  CAUSE OF PIN HOLE IN THE NOSE TUBE IS BELIEVED TO HAVE BEEN THE CHANGE IN TEMPERATURE BETWEEN  AREA OF DEPARTURE AND AREA OF ARRIVAL CAUSING WHEEL PRESSURE TO HAVE GONE DOWN AND TUBE GETTING PINCHED.
